Alert archive / Michigan / Heavy Snow Warnings in 2007
Heavy Snow Warning 3, NWS Gaylord, MI
NWS Gaylord, MI issued this heavy snow warning at Mar 7, 2007, 2:57 AM EST for Antrim County, Leelanau County, Michigan. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 7, 2007, 2:57 AM EST (07:57 UTC)
- Expired
- Mar 7, 2007, 6:58 AM EST
- In force
- 4 hr
- Issued by
- NWS Gaylord, MI
Counties Antrim County, MI, Leelanau County, MI
The radar
The NCL Michigan radar (KAPX), 72 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 6:00 AM EST | SNOW 4.5 | Ellsworth, MI | 9 HR TOTAL THRU 6 AM. |
| Mar 7, 6:00 AM EST | SNOW 6 | Central Lake, MI | 12 HR TOTAL THRU 6 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KAPX 070757 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 257 AM EST WED MAR 7 2007 ...SNOW CONTINUES IN PORTIONS OF NORTHERN MICHIGAN TONIGHT... .A QUICK MOVING LOW PRESSURE SYSTEM WILL EXIT NORTHERN MICHIGAN BY DAYBREAK...WHILE LAKE EFFECT SNOWS WILL CONTINUE TO AFFECT AREAS ALONG THE LAKE MICHIGAN SHORELINE. THE HEAVIEST SNOW WILL FALL IN NORTHERN LEELANAU COUNTY. MIZ020-071500- /O.UPG.KAPX.SN.Y.0006.000000T0000Z-070307T1000Z/ /O.NEW.KAPX.HS.W.0003.070307T0757Z-070307T1500Z/ LEELANAU- INCLUDING THE CITY OF...NORTHPORT 257 AM EST WED MAR 7 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW...MAINLY ALONG THE LAKE MICHIGAN SHORELINE...WILL PRODUCE A TOTAL OF 4 TO 8 INCHES OF ACCUMULATION BY MID MORNING. LESSER AMOUNTS WILL OCCUR FURTHER INLAND. A HEAVY SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. KEEP AN EXTRA FLASHLIGHT IN YOUR VEHICLE...ALONG WITH FOOD AND WATER IN CASE OF AN EMERGENCY. $$ MIZ019-021-071500- /O.NEW.KAPX.HS.W.0003.070307T0757Z-070307T1500Z/ CHARLEVOIX-ANTRIM- INCLUDING THE CITIES OF...CHARLEVOIX...MANCELONA 257 AM EST WED MAR 7 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. SNOW...MAINLY ALONG THE LAKE MICHIGAN SHORELINE...WILL PRODUCE A TOTAL OF 4 TO 8 INCHES OF ACCUMULATION BY MID MORNING. LESSER AMOUNTS WILL OCCUR FURTHER INLAND. A HEAVY SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. KEEP AN EXTRA FLASHLIGHT IN YOUR VEHICLE...ALONG WITH FOOD AND WATER IN CASE OF AN EMERGENCY. $$ MIZ016-017-071500- /O.EXB.KAPX.SN.Y.0006.000000T0000Z-070307T1500Z/ EMMET-CHEBOYGAN- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN 257 AM EST WED MAR 7 2007 ...SNOW ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. SNOW CONTINUES TO MOVE IN OFF THE LAKE. TOTAL ACCUMULATIONS BY MID MORNING WILL RANGE BETWEEN 2 AND 5 INCHES. THE SNOW MAY TAPER OFF AS EARLY AS DAYBREAK. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND REDUCED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ MIZ025-026-031-032-071500- /O.EXT.KAPX.SN.Y.0006.000000T0000Z-070307T1500Z/ BENZIE-GRAND TRAVERSE-MANISTEE-WEXFORD- INCLUDING THE CITIES OF...FRANKFORT...TRAVERSE CITY...MANISTEE... CADILLAC 257 AM EST WED MAR 7 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. SNOW WILL CONTINUE INTO THE MORNING HOURS. TOTAL ACCUMULATIONS BY MID MORNING WILL RANGE BETWEEN 2 AND 6 INCHES. THE SNOW MAY TAPER OFF AS EARLY AS DAYBREAK. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND REDUCED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ SD
2 follow-up statements
000 WWUS43 KAPX 071013 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 513 AM EST WED MAR 7 2007 ...SNOW CONTINUES IN PORTIONS OF NORTHERN MICHIGAN TONIGHT... .A QUICK MOVING LOW PRESSURE SYSTEM WILL EXIT NORTHERN MICHIGAN BY DAYBREAK...WHILE LAKE EFFECT SNOWS WILL CONTINUE TO AFFECT AREAS MAINLY ALONG THE LAKE MICHIGAN SHORELINE. THE HEAVIEST SNOW WILL FALL IN NORTHERN LEELANAU COUNTY. MIZ019-021-071115- /O.CAN.KAPX.HS.W.0003.000000T0000Z-070307T1500Z/ CHARLEVOIX-ANTRIM- INCLUDING THE CITIES OF...CHARLEVOIX...MANCELONA 513 AM EST WED MAR 7 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE HEAVY SNOW WARNING. THE HEAVY SNOW HAS ENDED. SCATTERED LIGHT SNOW SHOWERS WILL PERSIST INTO MID MORNING. ONLY LOCALIZED ACCUMULATIONS OF LESS THAN AN INCH WILL OCCUR. $$ MIZ016-017-071115- /O.CAN.KAPX.SN.Y.0006.000000T0000Z-070307T1500Z/ EMMET-CHEBOYGAN- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN 513 AM EST WED MAR 7 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SNOW ADVISORY. SNOW HAS EXITED THE AREA. NO FURTHER ACCUMULATIONS ARE EXPECTED. $$ MIZ020-071500- /O.CON.KAPX.HS.W.0003.000000T0000Z-070307T1500Z/ LEELANAU- INCLUDING THE CITY OF...NORTHPORT 513 AM EST WED MAR 7 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. SNOW...MAINLY ALONG THE LAKE MICHIGAN SHORELINE...WILL DECREASE IN INTENSITY EARLY THIS MORNING. A TOTAL OF 4 TO 8 INCHES OF SNOW ACCUMULATION WILL OCCUR BY MID MORNING. LESSER AMOUNTS WILL OCCUR FURTHER INLAND. A HEAVY SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. KEEP AN EXTRA FLASHLIGHT IN YOUR VEHICLE...ALONG WITH FOOD AND WATER IN CASE OF AN EMERGENCY. $$ MIZ025-026-031-032-071500- /O.CON.KAPX.SN.Y.0006.000000T0000Z-070307T1500Z/ BENZIE-GRAND TRAVERSE-MANISTEE-WEXFORD- INCLUDING THE CITIES OF...FRANKFORT...TRAVERSE CITY...MANISTEE... CADILLAC 513 AM EST WED MAR 7 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. SNOW WILL CONTINUE INTO THE MORNING HOURS. TOTAL ACCUMULATIONS BY MID MORNING WILL RANGE BETWEEN 2 AND 6 INCHES. THE SNOW WILL DECREASE IN INTENSITY THROUGH MID MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND REDUCED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ SD
000 WWUS43 KAPX 071158 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 658 AM EST WED MAR 7 2007 MIZ020-071300- /O.CAN.KAPX.HS.W.0003.000000T0000Z-070307T1500Z/ LEELANAU- INCLUDING THE CITY OF...NORTHPORT 658 AM EST WED MAR 7 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE HEAVY SNOW WARNING. THE ACCUMULATING SNOWS HAVE ENDED. ONLY SCATTERED LIGHT SNOW SHOWERS ARE EXPECTED FOR THE REMAINDER OF THE DAY. $$ MIZ025-026-031-032-071300- /O.CAN.KAPX.SN.Y.0006.000000T0000Z-070307T1500Z/ BENZIE-GRAND TRAVERSE-MANISTEE-WEXFORD- INCLUDING THE CITIES OF...FRANKFORT...TRAVERSE CITY...MANISTEE... CADILLAC 658 AM EST WED MAR 7 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SNOW ADVISORY. THE ACCUMULATING SNOWS HAVE ENDED. ONLY SCATTERED LIGHT SNOW SHOWERS ARE EXPECTED FOR THE REMAINDER OF THE DAY. $$ SD
What forecasters said that day
The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this heavy snow warning went out at Mar 7, 12:30 AM EST, 2 hours 27 minutes earlier.
Area forecast discussion, Mar 7, 12:30 AM EST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1230 AM EST WED MAR 7 2007
.AVIATION...QUICK MOVING LOW PRESSURE SYSTEM ALOFT WILL EXIT
NORTHERN MICHIGAN EARLY OVERNIGHT RESULTING IN CONDITIONS RAPIDLY
IMPROVING TO MVFR CEILINGS AND VFR VSBYS FOR PLN/APN AFTER 07Z THEN
PERSISTING THROUGH MUCH OF WEDNESDAY. HOWEVER AT TVC...LAKE EFFECT
SNOW SHOWERS WILL PERSIST THROUGHOUT THE NIGHT INTO WEDNESDAY
MORNING REDUCING VSBYS TO 1-2SM AT TIMES. WINDS UNDER 10 KNOTS
EXPECTED AT PLN/TVC/APN THROUGH THE REST OF TONIGHT BUT VEERING TO
NORTHWEST 10 TO 15 KNOTS ON WEDNESDAY.
ADAM
&&
.UPDATE...ISSUED AT 1054 PM. IR SATELLITE/WATER VAPOR IMAGERY
REVEALING MID LEVEL SHORT WAVE DROPPING QUICKLY SE THROUGH THE UPPER
PENINSULA. RESULTING QG-UPWARD FORCING...AUGMENTED BY MID LEVEL
FRONTOGENESIS (PER LATEST NAM AND RUC DATA) AND UPPER DIVERGENCE
FROM DEPARTING JET STREAK... PRODUCED LIGHT SNOW ACROSS THE ENTIRE
CWA FOR MUCH OF THE EVENING HOURS. HOWEVER...BACK EDGE OF SYNOPTIC
SNOWFALL ALREADY DROPPING QUICKLY THROUGH NRN LOWER MICHIGAN AS
SUBSIDENCE AND RAPID DRYING COMING IN RIGHT BEHIND THE WAVE.
OVERALL SNOW ACCUMULATIONS WITH THIS SYSTEM RUNNING AROUND AN INCH
GIVE OR TAKE. BUT AS ANTICIPATED...BEST ACCUMULATIONS HAVE BEEN TIED
TO LAKE ENHANCEMENT ALONG THE IMMEDIATE LAKE MICHIGAN SHORELINE AS
LAKE CONVECTION HAS BEEN GETTING PUSHED INLAND FROM TIME TO TIME.
RADAR DERIVED SNOW ACCUMULATIONS IN THESE AREAS GENERALLY RUNNING IN
THE 1-3 INCH RANGE THROUGH 10 PM...GREATEST FROM LEELANAU COUNTY
SOUTH TO MANISTEE COUNTY. SPOTTER REPORTS SUPPORT THESE AMOUNTS WITH
A REPORT FROM CENTRAL BENZIE COUNTY OF AROUND 3 INCHES SINCE MID
AFTERNOON. ANOTHER AREA OF MESOSCALE ENHANCEMENT MANAGED TO SET UP
FROM CENTRAL LOWER MICHIGAN SOUTH OF CAD UP INTO ROSCOMMON COUNTY
WITH WEAK S/SW FLOW HITTING THE THE HIGHER TERRAIN. GRR OFFICE
RECEIVED A REPORT OF 7 INCHES AROUND 9 PM IN CLARE COUNTY PROMPTING
WARNINGS TO THE SOUTH. BUT CALLS TO ROSCOMMON COUNTY ONLY YIELDING 2
TO 3 INCHES AT BEST. AND WITH THE MESOSCALE ENHANCEMENT JUST ABOUT
DONE WITH HAVE REFRAINED FROM ANY HEADLINES FURTHER NORTH.
FOR THE OVERNIGHT HOURS...MID LEVEL SHORT WAVE AND ASSOCIATED
QG-UPWARD FORCING FORECAST TO QUICKLY CROSS AND EXIT THE REGION WITH
THE WIDESPREAD LIGHT SNOW DIMINISHING BY 07Z OR SO AND WILL UPDATE
GRIDS AND FORECAST TEXT ACCORDINGLY. NEAR THE LAKE MICHIGAN
SHORELINE HOWEVER...GIVEN FAVORABLE LES PARAMETERS THINK WE WILL
CONTINUE TO SEE LAKE CONVECTION (EVIDENT ON GRB RADAR) IMPACTING THE
IMMEDIATE SHORELINE AREAS OVERNIGHT AS LOW LEVEL FLOW VEERS TOWARD
NNW BY MORNING. GIVEN WHAT HAS ALREADY FALLING IN THESE AREAS WILL
MAINTAIN CURRENT SNOW ADVISORY THROUGH THE NIGHT ALTHOUGH APPEARS
GRAND TRAVERSE AND WEXFORD COUNTIES MAY END UP ON THE LOW END WITH
ACCUMULATIONS. WITH STRONG DRYING COMING IN BEHIND THIS SYSTEM
MIDNIGHT SHIFT SHOULD BE ABLE TO EXPIRE WARNING WITH THE 4 AM
FORECAST ISSUANCE.
ADAM
&&
.PREV DISCUSSION...ISSUED AT 315 PM. FORECAST ISSUES TONIGHT
OBVIOUSLY CENTER ON SNOWFALL AMOUNTS AND HEADLINES ASSOCIATED WITH
CLIPPER DROPPING ESEWD INTO THE LOWER GREAT LAKES. A COMPLEX
SCENARIO EVOLVING...WITH AMPLE SYNOPTIC SUPPORT/LIFT...SOMEWHAT
LIMITED LARGE-SCALE MOISTURE...AND POSSIBLE LAKE CONTRIBUTIONS.
NAM/GFS ARE IN EXCELLENT AGREEMENT THAT BROAD SYNOPTIC LIFT WILL
OVERSPREAD REGION EARLY TONIGHT...AS 5H WAVE DROPS SE IN THE FLOW
AND BROAD/WEAK ISENTROPIC ASCENT (285-290K) OVERSPREADS THE REGION.
A NICE REGION OF MID LEVEL QG SUPPORT AND UPPER DIVERGENCE ARE ALSO
PRESENT EARLY THIS EVENING. MODELS HAVE SHIFTED BEST MID LEVEL FGEN
FARTHER SOUTH. IN ADDITION...MID LEVEL MIXING RATIOS NOT GREAT...
WITH ONLY 1 TO 1.5 GM/KM IN THE 700-750 MB LAYER. SO...IN SPITE OF A
DECENT PERIOD OF LIFT...MOISTURE AND LIFT ARE NOT OVERWHELMING.
MODELS SUPPORT THIS...AND HAVE BACKED OFF ON OVERALL QPF WITH
SYSTEM. EXPECTED QPF AND 18:1 SNOW TO LIQUID RATIOS SUGGESTS AN INCH
OR SO IN ERN UPPER...WITH A GENERAL 1-3 INCHES NRN LOWER.
THE WILD CARD WITH THIS EVENT IS LAKE ENHANCEMENT. 12 KM NAM OUTPUT
SHOWS A VERY INTERESTING CONVERGENT ZONE DEVELOPING OVER LAKE
MICHIGAN AND MOVING INTO NW LOWER -- VICINITY OF MANISTEE/FRANKFORT
-- NEXT SEVERAL HOURS. THIS...COUPLED WITH IDEAL 8H TEMPS NEAR
-15C...8H-7H RH >80%...INVERSIONS NEAR 4.5 KFT...AND MODEST
CROSS-HAIR SIGNATURE...WILL LIKELY SUPPORT A PERIOD OF ENHANCED
SNOWFALL THIS EVENING. EXPECT 3 TO 5 INCHES - LOCALLY GREATER -
ACROSS LELAND...GRAND TRAVERSE...BENZIE...MANISTEE..AND WEXFORD
COUNTIES. HAVE THEREFORE OPTED TO KEEP ADVISORY GOING FOR THESE
COUNTIES TONIGHT...AND DROP THEM FOR THE REMAINDER OF NRN LOWER.
WEAK AND POORLY ORGANIZED BOUNDARY LAYER WINDS THIS EVENING MAKE
THIS A PARTICULARLY TOUGH FORECAST. IF CONVERGENT ZONE IS MORE
TRANSIENT...LESS SNOW MAY RESULT. HOWEVER... IF FEATURE PERSISTS -
PERHAPS WITH AN EMBEDDED LAKE VORTEX - AMOUNTS COULD BE GREATER.
SMITH
WEDNESDAY...LOW/MID LEVEL MOISTURE PEELS AWAYS FROM THE AREA TO THE
EAST ON WEDNESDAY AS NORTHERN PLAINS RIDGING TRIES TO TURN FLOW MORE
ANTICYCLONIC. IT MAY TAKE A WHILE FOR ANY LAKE EFFECT TO GET
ORGANIZED DUE TO INITIAL SUBSIDENCE BEHIND CLIPPER SYSTEM AND
DIURNAL INFLUENCES ASSOCIATED WITH HIGH MARCH SUN ANGLE. H10-H8
FLOW REMAINS WEAK /ARND 10 KTS/ BUT INVERSION HEIGHTS ARE A
RESPECTABLE 5-6K. SO LIGHT LAKE EFFECT SNOWSHOWERS IN N/NW FLOW
AREAS WITH ACCUM/S GENERALLY LESS THAN ONE INCH.
WEDNESDAY NIGHT/THURSDAY...LIGHT LES WILL BE WINDING DOWN WEDNESDAY
EVENING BUT MODELS BRING INCREASING H8-H6 MOISTURE INTO THE AREA
AFTER 06Z ASSOCIATED WITH BACKDOOR COLD FRONT PUSHING OUT OF ONTARIO
AND TOWARD NORTHERN MICHIGAN. WILL HAVE TO KEEP AN EYE ON OVERNIGHT
LOWS OVER EASTERN UPPER...AS COLD DRAINAGE FLOW OUT OF ONTARIO WILL
HELP TO PUSH FRONT FURTHER WEST OVERNIGHT /BELOW ZERO EASTERN
UPPER?/. ONE LAST COLD DAY ON THURSDAY WITH LIGHT SNOW POSSIBLE
INVOF FRONT WHERE SURFACE CONVERGENCE WILL BE MAXIMIZED. CROSS
SECTIONS SHOW FAVORABLE DENDRITIC GROWTH PARAMETERS WITH DEEP
MOISTURE BETWEEN -12 AND -18 DEGC AND AT LEAST WEAK OMEGA BETWEEN
H8-H6. THIS COULD PLAY OUT INTO A FLURRY SCENARIO WITH MOISTURE BUT
LIMITED FORCING. WITH UNCERTAINTY IN THE FORECAST...I WILL
INTRODUCE 30 POPS INTO THE FORECAST AND LET LATER SHIFTS EVALUATE
FURTHER WITH NEXT MODEL RUNS.
FRIDAY/SATURDAY...WEAK SURFACE TROF SLIDES ACROSS THE GREAT LAKES
LATER FRIDAY AND FRIDAY NIGHT. DEEPER MOISTURE WILL WORK INTO THE
AREA FRIDAY AFTERNOON...AND CLOUDS WILL THICKEN UP ACROSS THE AREA.
ACTUAL TROF AXIS WILL WORK THROUGH THE AREA FRIDAY NIGHT...WHICH
WILL ALSO BE WHEN THE BEST CHANCE OF PCPN WILL OCCUR. MODELS HAVE
TRENDED COLDER OVER THE PAST FEW RUNS AND NOW SHOW GENERALLY A LIGHT
SNOW EVENT FOR THE AREA. STILL THE POSSIBILITY OF MIXED PCPN SOUTH
OF M-72. THIS DOES NOT LOOK LIKE A BIG QPF EVENT...SO ONLY LIGHT
SNOW ACCUM/S EXPECT ATTM.
NO COLD AIR BEHIND THE TROF...AS MILDER PACIFIC FLOW WILL DOMINATE
FOR THE WEEKEND INTO EARLY NEXT WEEK. THIS WILL PUSH TEMPERATURES
TO ABOVE NORMAL READINGS AND BEGIN SEVERAL DAYS OF MELTING ACROSS
THE AREA. A MOISTURE STARVED CLIPPER SYSTEM MAY BRING LIGHT
RAIN/SNOW FOR SUNDAY NIGHT AND MONDAY...BUT OTHERWISE DRY.
JK
&&
.APX WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY...OVERNIGHT...MIZ020-025-026-031-032.
&&Hazardous weather outlook, Mar 6, 11:22 PM EST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1122 PM EST TUE MAR 6 2007 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-071000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 1122 PM EST TUE MAR 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR. .DAY ONE...OVERNIGHT ACCUMULATING SNOW SHOWERS WILL CONTINUE OVER PORTIONS OF NORTHWEST LOWER MICHIGAN. SEE ONGOING ADVISORIES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN GAYLORD. ADAM
In the hours before
Local storm report, Mar 6, 9:07 PM EST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
907 PM EST TUE MAR 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM SNOW BEULAH 44.63N 86.10W
03/06/2007 E3.0 INCH BENZIE MI TRAINED SPOTTER
6 HR TOTAL THRU 9 PM.
&&
MPCLocal storm report, Mar 7, 2:16 AM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
216 AM EST WED MAR 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM SNOW SUTTONS BAY 44.98N 85.65W
03/07/2007 M3.0 INCH LEELANAU MI LAW ENFORCEMENT
2 HR TOTAL THRU 2 AM.
0208 AM SNOW BEULAH 44.63N 86.10W
03/07/2007 M4.0 INCH BENZIE MI LAW ENFORCEMENT
9 HR TOTAL THRU 2 AM.
0208 AM SNOW CHARLEVOIX 45.32N 85.26W
03/07/2007 M6.0 INCH CHARLEVOIX MI LAW ENFORCEMENT
12 HR TOTAL THRU 2 AM.
0208 AM SNOW SUTTONS BAY 44.98N 85.65W
03/07/2007 M7.0 INCH LEELANAU MI LAW ENFORCEMENT
12 HR TOTAL THRU 2 AM.
&&
KASNearby
Heavy Snow Warnings in Michigan, 2007Every heavy snow warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.